# SDR MTNA20130718032

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 25,470 hours, 29,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S57510025203
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT INBD FLAP, OTBD END RIB, OUT OF LIMITS.  REPLACED END RIB IAW  SRM.
